WIAS Preprint No. 180, (1995)

Boundary integral operators for plate bending in domains with corners


  • Schmidt, Gunther

2010 Mathematics Subject Classification

  • 31A30 47G10 65N38


  • biharmonic equation, plate bending, nonsmooth curve, boundary integral operators, boundary integral equations




The paper studies boundary integral operators of the bi-Laplacian on piecewise smooth curves with corners and describes their mapping properties in the trace spaces of variational solutions of the biharmonic equation. We formulate a direct integral equation method for solving mixed boundary value problems for the biharmonic equation on a nonsmooth plane domain, analyse the solvability of the corresponding systems of integral equations and prove their strong ellipticity.

Appeared in

  • ZAA 20 (2001), No.1, pp.131-154.

Download Documents